# SDR UPS04443317

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BS 1241 WL 180 UPPER WING REAR SPAR CHORD FOUND CRACK AT HOLE NR 10 RUNNING FORWARD APPROX .0625 INCH.  CRACKED HOLE REWORKED AS PER EO 5740-17032.
